Concerning the envelope of holomorphy of a compact differentiable submanifold of a complex manifold
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 23 (1969) no. 2, p. 347-361
@article{ASNSP_1969_3_23_2_347_0,
     author = {Wells, R. O., Jr.},
     title = {Concerning the envelope of holomorphy of a compact differentiable submanifold of a complex manifold},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 23},
     number = {2},
     year = {1969},
     pages = {347-361},
     zbl = {0177.11403},
     mrnumber = {245835},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1969_3_23_2_347_0}
}
Wells, R. O., Jr. Concerning the envelope of holomorphy of a compact differentiable submanifold of a complex manifold. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 23 (1969) no. 2, pp. 347-361. http://www.numdam.org/item/ASNSP_1969_3_23_2_347_0/

[1] E. Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J., 32 (1965), 1-22. | MR 200476 | Zbl 0154.08501

[2] A. Browder, Cohomology of maximal ideal spaces, Bull. Amer. Math. Soc. 67 (1961), 515-516. | MR 130580 | Zbl 0107.09501

[3] S. Greenfield, Cauchy-Riemann equations in several variables, Annali d. Scu. Norm. Sup. di Pisa, 22 (1968), 275-314. | Numdam | MR 237816 | Zbl 0159.37502

[4] R.C. Gunning and H. Rossi, Analytic Functions of Several Complex Variables, Prentice-Hall, Englewood Cliffs, N. J., 1962. | MR 180696 | Zbl 0141.08601

[5] R. Harvey and R.O. Wells, Jr., Compact holomorphically conrex subsets of a Stein manifold, Trans. Amer. Math. Soc. 136 (1969), 509-516. | MR 235158 | Zbl 0175.37204

[6] H. Lewy, On the local character of the sulution of an atypical linear differential equation, in three variables and a related theorem for regular functions of two complex variables, Ann. of Math., 64 (1956), 514-522. | MR 81952 | Zbl 0074.06204

[7] H. Lewy, On hulls of holomorphy, Comm. Pure Appl. Math. 13 (1960), 587-591. | MR 150339 | Zbl 0113.06102

[8] H. Rossi, Holomorphically convex sets in several complex variables, Ann. of Math., 74 (1961), 470-493. | MR 133479 | Zbl 0107.28601

[9] F. Sommer, Komplex-analytische Blätterung reeler Mannigfaltigkeiten im Cn, Math. Ann. 136 (1958), 111-133. | MR 101924 | Zbl 0092.29902

[10] B. Weinstock, On Holomorphic Extension from Real Submanifolds of Complex Euclidean Space, thesis, M. I. T., 1966.

[11] R.O. Wells, Jr., On the local holomorphic hull of a real submanifold in several complex variables, Comm. Pure Appl. Math. 19 (1966), 145-165. | MR 197785 | Zbl 0142.33901

[12] R.O. Wells, Jr., Holomorphic hulls and holomorphic convexity of differentiable submanifolds, Trans. Amer. Math. Soc. 132 (1968), 245-262. | MR 222340 | Zbl 0159.37702

[13] R.O. Wells, Jr., Compact real submanifolds of a complex manifold with a nondegenerate holomorphic tangent bundle, Math. Ann. 179 (1969), 123-129. | MR 237823 | Zbl 0167.21604